Robust integral sliding mode control for uncertain stochastic systems with time-varying delay

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

471 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)873-880
Journal / PublicationAutomatica
Volume41
Issue number5
Publication statusPublished - May 2005

Abstract

This paper is concerned with sliding mode control for uncertain stochastic systems with time-varying delay. Both time-varying parameter uncertainties and an unknown nonlinear function may appear in the controlled system. An integral sliding surface is first constructed. Then, by means of linear matrix inequalities (LMIs), a sufficient condition is derived to guarantee the global stochastic stability of the stochastic dynamics in the specified switching surface for all admissible uncertainties. The synthesized sliding mode controller guarantees the reachability of the specified sliding surface. Finally, a simulation example is presented to illustrate the proposed method. © 2005 Published by Elsevier Ltd.

Research Area(s)

  • Integral sliding mode control, Nonlinearities, Stochastic systems, Time delay